# SDR DJFA201804265001

- Difficulty date: May 25, 2016
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N344FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 4,673 hours, 3,086 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BACKUP PITCH TRIM FAIL CAS MESSAGE IN FLIGHT. INSTALLED A REPAIRED PITCH TRIM ACTUATOR.
